Volume 16, issue 2 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Milnor invariants and the HOMFLYPT Polynomial

Jean-Baptiste Meilhan and Akira Yasuhara

Geometry & Topology 16 (2012) 889–917
Bibliography
1 D Bar-Natan, Vassiliev homotopy string link invariants, J. Knot Theory Ramifications 4 (1995) 13 MR1321289
2 J C Cha, The effect of mutation on link concordance, 3-manifolds, and the Milnor invariants, J. Knot Theory Ramifications 15 (2006) 239 MR2207908
3 T D Cochran, Concordance invariance of coefficients of Conway's link polynomial, Invent. Math. 82 (1985) 527 MR811549
4 C H Giffen, Link concordance implies link homotopy, Math. Scand. 45 (1979) 243 MR580602
5 D L Goldsmith, Concordance implies homotopy for classical links in $M^{3}$, Comment. Math. Helv. 54 (1979) 347 MR543335
6 M Gusarov, On $n$–equivalence of knots and invariants of finite degree, from: "Topology of manifolds and varieties" (editor O Viro), Adv. Soviet Math. 18, Amer. Math. Soc. (1994) 173 MR1296895
7 N Habegger, X S Lin, The classification of links up to link-homotopy, J. Amer. Math. Soc. 3 (1990) 389 MR1026062
8 N Habegger, G Masbaum, The Kontsevich integral and Milnor's invariants, Topology 39 (2000) 1253 MR1783857
9 K Habiro, Claspers and finite type invariants of links, Geom. Topol. 4 (2000) 1 MR1735632
10 S Horiuchi, The Jacobi diagram for a $C_n$–move and the HOMFLY polynomial, J. Knot Theory Ramifications 16 (2007) 227 MR2306216
11 T Kanenobu, $\mathbf C_n$–moves and the HOMFLY polynomials of links, Bol. Soc. Mat. Mexicana 10 (2004) 263 MR2199353
12 T Kanenobu, Y Miyazawa, HOMFLY polynomials as Vassiliev link invariants, from: "Knot theory (Warsaw, 1995)" (editors V F R Jones, J Kania-Bartoszynska, J H Przytycki, P Traczyk, V Turaev), Banach Center Publ. 42, Polish Acad. Sci. (1998) 165 MR1634455
13 J Levine, A factorization of the Conway polynomial, Comment. Math. Helv. 74 (1999) 27 MR1677110
14 W B R Lickorish, K C Millett, A polynomial invariant of oriented links, Topology 26 (1987) 107 MR880512
15 X S Lin, Power series expansions and invariants of links, from: "Geometric topology (Athens, GA, 1993)" (editor W H Kazez), AMS/IP Stud. Adv. Math. 2, Amer. Math. Soc. (1997) 184 MR1470727
16 G Masbaum, A Vaintrob, Milnor numbers, spanning trees, and the Alexander–Conway polynomial, Adv. Math. 180 (2003) 765 MR2020557
17 J B Meilhan, On Vassiliev invariants of order two for string links, J. Knot Theory Ramifications 14 (2005) 665 MR2162120
18 J B Meilhan, A Yasuhara, On $C_n$–moves for links, Pacific J. Math. 238 (2008) 119 MR2443510
19 J Milnor, Link groups, Ann. of Math. 59 (1954) 177 MR0071020
20 J Milnor, Isotopy of links. Algebraic geometry and topology, from: "A symposium in honor of S Lefschetz" (editors R H Fox, D C Spencer, A W Tucker), Princeton Univ. Press (1957) 280 MR0092150
21 K Murasugi, On Milnor's invariant for links, Trans. Amer. Math. Soc. 124 (1966) 94 MR0198453
22 M Polyak, On Milnor's triple linking number, C. R. Acad. Sci. Paris Sér. I Math. 325 (1997) 77 MR1461401
23 T Stanford, Braid commutators and Vassiliev invariants, Pacific J. Math. 174 (1996) 269 MR1398378
24 L Traldi, Milnor's invariants and the completions of link modules, Trans. Amer. Math. Soc. 284 (1984) 401 MR742432
25 L Traldi, Conway's potential function and its Taylor series, Kobe J. Math. 5 (1988) 233 MR990824
26 A Yasuhara, Classification of string links up to self delta-moves and concordance, Algebr. Geom. Topol. 9 (2009) 265 MR2482076
27 A Yasuhara, Self delta-equivalence for links whose Milnor's isotopy invariants vanish, Trans. Amer. Math. Soc. 361 (2009) 4721 MR2506425